V. Acary, B. Brogliato, and D. Goeleven, Higher order Moreau's sweeping process: Mathematical formulation and numerical simulation, Mathematical Programming A, vol.113, pp.133-217, 2008.

V. Acary and B. Brogliato, Numerical Methods for Nonsmooth Dynamical Systems, Applications in Mechanics and Electronics, vol.35, 2008.
URL : https://hal.archives-ouvertes.fr/inria-00423530

V. Acary, O. Bonnefon, and B. Brogliato, Nonsmooth Modeling and Simulation for Switched Circuits, 2011.
URL : https://hal.archives-ouvertes.fr/inria-00522358

S. Adly, T. Haddad, and L. Thubault, Convex sweeping process in the framework of measure differential inclusions and evolutional variational inequalities, Mathematical Programming B, vol.148, pp.5-47, 2014.

J. P. Aubin and A. Cellina, Differential Inclusions. Set-Valued Maps and Viability Theory, 1984.
URL : https://hal.archives-ouvertes.fr/hal-01037957

J. P. Aubin, A survey of viability theory, SIAM Journal of Control and Optimization, vol.28, pp.749-788, 1990.

J. P. Aubin, J. Lygeros, M. Quincampoix, S. Sastry, and N. Seube, Impulse differential inclusions: A viability approach to hybrid systems, IEEE Transactions on Automatic Control, vol.47, issue.1, pp.2-20, 2002.

D. D. Bainov and P. S. Simeonov, Systems with Impulse Effects. Stability, Theory and Applications, 1989.

P. Ballard, The dynamics of discrete mechanical systems with perfect unilateral constraints, Archive for Rational Mechanics and Analysis, vol.154, pp.199-274, 2000.
URL : https://hal.archives-ouvertes.fr/hal-00111308

A. Benveniste, T. Bourke, B. Caillaud, and M. Pouzet, Non-standard semantics of hybrid systems modelers, Journal of Computer and System Sciences, vol.78, pp.877-910, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00766726

A. Benveniste, B. Caillaud, H. Elmqvist, K. Ghorbal, M. Otter et al., Structural analysis of multi-mode DAE systems, vol.8933, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01343967

A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, 1979.

D. S. Bernstein, Matrix Mathematics. Theory, Facts, and Formulas with Application to Linear Systems Theory, 2005.
DOI : 10.1515/9781400833344

P. Bettiol, A. Bressan, and R. Vinter, On trajectories satisfying a state constraint: W 1,1 estimates and counterexamples, SIAM J. Control and Optimization, vol.48, issue.7, pp.4664-4679, 2010.

F. Blanchini, Set invariance in control, Automatica, vol.35, pp.1747-1767, 1999.

B. Brogliato, Some results on the optimal control with unilateral state constraints, Nonlinear Analysis: Theory, Methods and Applications, vol.70, pp.3626-3657, 2009.
URL : https://hal.archives-ouvertes.fr/inria-00103775

B. Brogliato, R. Lozano, B. Maschke, and O. Egeland, Dissipative Systems Analysis and Control, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00821748

B. Brogliato, Nonsmooth Mechanics. Models, Dynamics and Control, 2016.

B. Brogliato and L. Thibault, Existence and uniqueness of solutions for non-autonomous complementarity dynamical systems, Journal of Convex Analysis, vol.17, pp.961-990, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00756226

A. Cabot and L. Paoli, Asymptotics for some vibro-impact problem with linear dissipation term, Journal de Mathématiques Pures et Appliquées, vol.87, pp.291-323, 2007.

M. K. Camlibel, W. P. Heemels, and J. M. Schumacher, On linear passive complementarity systems, European Journal of Control, vol.8, pp.220-237, 2002.

G. Colombo, R. Henrion, N. D. Hoang, and B. S. Mordukhovich, Optimal control of the sweeping process over polyhedral controlled sets, Journal of Differential Equations, vol.260, pp.3397-3447, 2016.

G. Colombo, R. Henrion, N. D. Hoang, and B. S. Mordukhovich, Discrete approximations of a controlled sweeping process, Set-Valued and Variational Analysis, vol.23, pp.69-86, 2015.
DOI : 10.1007/s11228-014-0299-y

R. W. Cottle, J. S. Pang, and R. E. Stone, The Linear Complementarity Problem, Computer Science and Scientific Computing, 1992.

R. Dzonou, M. D. Monteiro-marques, and L. Paoli, A convergence result for a vibroimpact problem with a general inertia operator, Nonlinear Dynamics, vol.58, issue.2, pp.361-384, 2009.
DOI : 10.1007/s11071-009-9484-1

URL : https://hal.archives-ouvertes.fr/hal-01552482

J. F. Edmond and L. Thibault, BV solutions of nonconvex sweeping process differential inclusion with perturbation, Journal of Differential Equations, vol.226, issue.1, pp.135-179, 2006.
DOI : 10.1016/j.jde.2005.12.005

URL : https://doi.org/10.1016/j.jde.2005.12.005

C. Glocker, Set-Valued Force Laws. Dynamics of Non-Smooth Systems, Lecture Notes in Applied Mechanics, vol.1, 2001.
DOI : 10.1007/978-3-540-44479-4

S. Greenhalg, V. Acary, and B. Brogliato, On preserving dissipativity properties of linear complementarity systems with the ?-method, Numerische Mathematik, vol.125, pp.601-637, 2013.

L. Han, A. Tiwari, M. K. Camlibel, and J. Pang, Convergence of time-stepping schemes for passive and extended linear complementarity systems, SIAM Journal on Numerical Analysis, vol.47, issue.5, pp.3768-3796, 2009.
DOI : 10.1137/080725258

URL : http://openaccess.dogus.edu.tr/bitstream/11376/1256/3/Cmlibel_2009.pdf

W. P. Heemels, J. M. Schumacher, and S. Weiland, Linear complementarity systems, SIAM Journal on Applied Mathematics, vol.60, pp.1234-1269, 2000.
DOI : 10.1137/s0036139997325199

URL : https://hal.archives-ouvertes.fr/hal-00834580

W. P. Heemels, M. K. Camlibel, J. M. Schumacher, and B. Brogliato, Observer-based control of linear complementarity systems, Int. Journal of Robust and Nonlinear Control, vol.21, pp.1193-1218, 2011.
DOI : 10.1007/978-3-540-78929-1_19

URL : https://hal.archives-ouvertes.fr/hal-00834580

N. S. Hyun and E. I. Verriest, Causal modeling in impulsive systems: A new rigorous non-standard analysis approach, Nonlinear Analysis: Hybrid Systems, 2017.
DOI : 10.1016/j.nahs.2017.01.007

G. S. Jones, Fundamental inequalities for discrete and discontinuous functional equations, J. Soc. Indust. Appl. Math, vol.12, issue.1, pp.43-57, 1964.
DOI : 10.1137/0112004

D. Kinzebulatov, Systems with distributions and viability theorem, Journal of Mathematical Analysis and Applications, vol.331, pp.1046-1067, 2007.
DOI : 10.1016/j.jmaa.2006.09.048

URL : https://doi.org/10.1016/j.jmaa.2006.09.048

M. Kunze and M. D. Monteiro-marques, An introduction to Moreau's sweeping process, Impacts in Mechanical Systems. Analysis and Modelling, vol.551, pp.1-60, 2000.
DOI : 10.1007/3-540-45501-9_1

R. I. Leine and N. Van-de-wouw, Stability and Convergence of Mechanical Systems with Unilateral Constraints, Lecture Notes in Applied and Computational Mechanics, vol.36, 2008.

R. I. Leine and T. F. Heimsch, Global uniform symptotic attractive stablity of the nonautonomous bouncing ball system, Physica D, vol.241, pp.2029-2041, 2012.
DOI : 10.1016/j.physd.2011.04.013

D. Liberzon and S. Trenn, Switched nonlinear differential algebraic equations: Solution theory, Lyapunov functions, and stability, Automatica, vol.48, issue.5, pp.954-963, 2012.
DOI : 10.1016/j.automatica.2012.02.041

M. D. Monteiro-marques, Differential Inclusions in Nonsmooth Mechanical Problems. Shocks and Dry Friction, Progress in Nonlinear Differential Equations and Their Applications, 1993.

J. C. Mayo-maldonado and P. Rapisarda, Modelling of switching dynamics in electrical Bernard Brogliato systems, 21st Int. Symposium on Mathematical Theory of Networks and Systems, pp.985-992, 2011.

J. C. Mayo-maldonado and P. Rapisarda, On positive-realness and Lyapunov functions for switched linear differential systems, IEEE Transactions on Automatic Control, vol.61, issue.8, pp.2239-2244, 2016.
DOI : 10.1109/tac.2015.2484329

URL : https://eprints.soton.ac.uk/405533/1/OnPositiveRealness.pdf

J. C. Mayo-maldonado, P. Rapisarda, and P. Rocha, Stability of switched linear differential systems, IEEE Transactions on Automatic Control, vol.59, issue.8, pp.2038-2051, 2014.

C. I. Morarescu and B. Brogliato, Trajectory tracking control of multiconstraint complementarity Lagrangian systems, IEEE Transactions on Automatic Control, vol.55, issue.6, pp.1300-1313, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00756307

J. J. Moreau, Rafle par un convexe variable I, Séminaire Analyse Convexe Montpellier, 1971.

J. J. Moreau, Rafle par un convexe variable II, Séminaire Analyse Convexe Montpellier, 1972.

J. J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, Journal of Differential Equations, vol.26, pp.347-374, 1977.
DOI : 10.1016/0022-0396(77)90085-7

URL : https://hal.archives-ouvertes.fr/hal-01660021

J. J. Moreau, Unilateral contact and dry friction in finite freedom dynamics", in Nonsmooth Mechanics and Applications, CISM Courses and Lectures, vol.302, pp.1-82, 1988.
DOI : 10.1007/978-3-7091-2624-0_1

URL : https://hal.archives-ouvertes.fr/hal-01713847/file/JJMU.pdf

J. J. Moreau, Bounded variation in time, Topics in Nonsmooth Dynamics, pp.1-74, 1988.
URL : https://hal.archives-ouvertes.fr/hal-01363799

P. Nanez, R. G. Sanfelice, and N. Quijano, On an invariance principle for differentialalgebraic equations with jumps and its application to switched differential-algebraic equations, Mathematics of Control, Signals and Systems, vol.29, p.5, 2017.
DOI : 10.1109/acc.2014.6859488

Y. Or and A. D. Ames, Stability and completion of Zeno equilibria in Lagrangian hybrid systems, IEEE Transactions on Automatic Control, vol.56, issue.6, pp.1322-1336, 2011.

D. Percivale, Uniqueness in the elastic bounce problem, Journal of Differential Equations, vol.56, issue.2, pp.206-215, 1985.
DOI : 10.1016/0022-0396(85)90105-6

URL : https://hal.archives-ouvertes.fr/hal-01294061

D. Percivale, Uniqueness in the elastic bounce problem II, Journal of Differential Equations, vol.90, pp.304-315, 1991.
DOI : 10.1016/0022-0396(91)90150-8

URL : https://hal.archives-ouvertes.fr/hal-01544491

R. T. Rockafellar and R. J. Wets, Variational Analysis, Grundlehren der Mathematischen Wissenschaften, vol.317, 1998.

P. Sannuti, Direct singular perturbation analysis of high gain and cheap control problem, Automatica, vol.19, issue.1, pp.41-51, 1983.
DOI : 10.1016/0005-1098(83)90073-0

S. Sastry, Nonlinear Systems, Analysis, Stability, and Control, Interdisciplinary Applied Mathematics, 1999.

A. Van-der-schaft and J. M. Schumacher, The complementary-slackness class of hybrid systems, Mathematics of Control, Signals and Systems, vol.9, pp.266-301, 1996.

J. Shen and J. S. Pang, Linear complementarity systems: Zeno states, SIAM J. on Control and Optimization, vol.44, pp.1040-1066, 2006.
DOI : 10.1137/040612270

URL : http://www.math.umbc.edu/~shenj/research/sicon_61227.pdf

A. Tanwani and S. Trenn, Determinability and state estimation for switched differentialalgebraic equations, Automatica, vol.76, pp.17-31, 2017.
DOI : 10.1016/j.automatica.2016.10.024

URL : https://hal.archives-ouvertes.fr/hal-01462885

L. Thibault, Sweeping process with regular and nonregular sets, Journal of Differential Equations, vol.193, issue.1, pp.1-26, 2003.
DOI : 10.1016/s0022-0396(03)00129-3

URL : https://doi.org/10.1016/s0022-0396(03)00129-3

S. Trenn, Distributional Differential Algebraic Equations, 2009.
DOI : 10.1007/s00498-009-0045-4

URL : https://www.db-thueringen.de/servlets/MCRFileNodeServlet/dbt_derivate_00016044/IfM_Preprint_M_08_24.pdf

S. Trenn, Advanced Perspectives for Modeling, Simulation and Control of Power Converters, Dynamics and Control of Switched Electronic Systems, pp.189-216, 2012.

L. Zhou, D. W. Ho, and G. Zhai, Stability analysis of switched linear singular systems, Automatica, vol.49, pp.1481-1487, 2013.